# SDR CA990330068

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, RT ENGINE GENERATOR FAULT, CREW DISCONNECTED INTEGRATED DRIVE GENERATOR.  A/IRCRAFT RETURNED.  RT GENERATOR OFF DISPLAYED, AUX POWER UNIT GENERATOR LIGHT EXITING BUS TIE RESET NORMAL.  SNAG REPEAT.  REPLACED RT BUS TIE BREAKER, RT INTEGRATED DRIVE GENERATOR, GENERATOR POWER CONTROL UNIT, DIFFERENTIAL PROTECTION CURRENT TRANSFORMER, AUXILIARY POWER UNIT AND GENERATOR CONTROL UNIT.
